Home > Experts > Question Question Posted by: Chibesa | 2013/06/29 I take glutamine as an exercise food suppliment to help with recovery & muscle formation. However, it would appear this is causing lymphnode swelling. What could be causing this? Should I stop taking? I am now 51 years old and the glutamine was suggested to me by a friend as a means to help me rover post exercise. My exercise program includes a 5 km run in about 30 minutes, some abdominal exercises and a bit of weight lifting for the chest muscles mainly. I do this at least four times a week. Would appreciate your advice on the taking of glutamine and what could be causing the swelling of the lymphnodes. Not what you were looking for? Try searching again, or ask your own question Have your say Your name (optional) Your comment Security × Thanks for commenting! Your comment will appear on the site shortly. Search health advice Find an answer × Thanks for commenting! Your comment will appear on the site shortly. Reply to Your name (optional) Your comment Security Close Submit comment Recently: Asked Questions Answered Questions Commented Questions Decreasing CD4 count because of acohol Possible STI infection Weight loss after cancer Seer hande Maagpyn Allergy rash which is aggravated in summer. Cetaphil for baby eczema Baby excessively coughing Seer hande Pain in knee Hi im on depo for one month now and have gained 7kg despite of the fact that im using herbex slimming products.What can I di to stop the weight gain? My son and I If a girl swallows sperm, can she get pregnant? He called me filth Spiked drink advertisement From our sponsors Discover treatments that can help reduce acne What can I do to reduce or remove acne marks? Dementia and Incontinence: what you need to know WIN a R2000 Skin Renewal online store voucher!